MathSciNet Relay Station
MathSciNet bibliographic data
MR1717114 34B15 (35B32 35J60 47J15 58E07)
Díaz, Jesús Ildefonso; Hernández, Jesús Global bifurcation and continua of nonnegative solutions for a quasilinear elliptic problem. C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 7, 587–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement